Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
47 Posts
Discussion Starter · #1 ·
I never really had a problem with anxiety to the point of it effecting my life until a started taking meds for anxiety and depression. All the seronotin drugs caused me to have panic attacks and to be very anxious. I started taking meds because of severe anger and moods swings. Then the anxiety attacks started to happen. I'm taking Klonopin for the past year along with Inderal at times and they don't really have much side effects. I think if I would have never seen a psychiatrist I would not have a anxiety problem like I do now. Anybody else have this happen to them or believe in this?
 
G

·
I totally freaked out on Lexapro..... to the point that I was unable to control my anger or any of my emotions.I now find that hypnotherapy soothes what the savage SSRI could not.Evie
 

·
Registered
Joined
·
47 Posts
Discussion Starter · #4 ·
I used to have severe anger problems when I didn't take any meds. A lot of my irritableness is gone since being on Klonopin. I used to put my fist thru walls all the time. I only tried Lexapro for 3 weeks and it just made me more depressed so I went off it. Then I tried going on it again and was moody again. Since I have IBS caused by the anxiety most of the time I can't do things to release the anxiety anger, depression. I get gas and other stomach problems after every meal. Before I ever started on meds I had a bulletproog stomach and could eat anything and rarely have any problem. Now no matter what I eat 90% of the time I get a upset stomach. I think about suicide all the time. More than anything else and have been like this everyday for the past yr. My pscyhiatrist hasn't called me back yet. I'll have to call him a third time. I've tried about 20 different meds and most make me sick and have extreme anxiety or they work great for a short time until my system gets used to them.
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top